T Nation

Infection or Injection Pain?

I injected 250 mg of test c and 250 mg of EQ into my quad (First time on that leg) 3 days ago, at first nothing seemed wrong but after about a day I noticed that around the injection site was slightly red (pink), swollen quite a bit,and extremely painful I could hardly walk on it. After a few days the swelling has gone down a good amount and it isn’t nearly as painful. But the area is still pink and it’s gotten bigger. It feels like a bruise when I touch it and it isn’t any warmer than the rest of my body. I had it checked out by a friend who is a nurse and he said it wasn’t an infection, but i just want to be safe and see what y’all think about it.

-I also know I injected a lot of gear (for a beginner)

WAY too fast so that might have something to do with it.

Swelling and pain has gone down. And it’s not extremely hot. I’m gonna agree with your friend and say it’s not an infection. Probably just a reaction under your skin. Maybe you didn’t get it all in the muscle idk but I wouldn’t freak out to much just keep an eye on it and use a different muscle for injections in the mean time.

Thank you for the response!

I had the exact same reaction recently, injecting only .3ml T Cyp. Been injecting for years on TRT with no issues so it concerned me a bit. After a week with no improvement went to clinic and got antibiotics, cleared up in a couple days

Did you have a fever or anything with it?

No fever or warmth at site, looked just like your thigh with pink area getting bigger daily. Felt like a bruise but only when pressing actual injection site, red/pink area did not hurt at all. hurt to walk.

looks totally normal to me

pip also becomes top after few days for me too

seems like just regular reaction

This is exactly why I don’t do quads delts/glutes for this guy too much fuckery with the quads.

It honestly looks like you may have gone through a vein and injected into a tendon/ligament. I did this exact same thing on my very first pin of test-e ever and it was horrible. Had a hand sized hematoma for about 2 weeks couldn’t do cardio/leg day. Had some 800mg ibprofren and some antibiotics that got me through without seeing a doc but damn it was hairy for a couple days. (I pinned that fucker 1.5 inches deep too)

Its not really a lot. 250mg/wk is barely over TRT. To be honest I am surprised you are feeling it.
The problem is you stuck it into one syringe and pumped it into one hole in your leg.
I don’t understand why people keep doing this old school shit. PIP can’t F-ing walk red marks swelling. Jesus. I have only blasted 4 time so I am no dam expert. I am currently on day 56 of my 4th blast at 380mg/wk T cyp. I have never had PIP, swelling, limped, visits to the emergency had to take an antibiotoc not even a bump where I inject.

Look eagle give this a try as see what you think. You want 250mg/wk of T cyp. Pickup a 10 pack of 27ga 1/2" easy touch syringes there about 12 buck. Divide your 250mg(125ml) into two doses of .63ml and inject subQ into each lovehandle. Pinch a wade of skin and go in at a 90 degree angle. Do the same for your EQ. An please report back on any PIP. I think you will be amazed at how painless blasting can be.